# SDR VNAA2021080699910

- Difficulty date: August 6, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 42,781 hours, 31,902 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cleat
- Part number: 60031902269
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLEAT CORRODED BETWEEN DD4 AND DD5 AT FRAME FS 320.00
